Universidad Complutense de Madrid
E-Prints Complutense

Geometry of Homogeneous Polynomials on non Symmetric Convex Bodies

Impacto

Descargas

Último año



Muñoz-Fernández, Gustavo A. y Revesz, Szilard Gy. y Seoane-Sepúlveda, Juan B. (2009) Geometry of Homogeneous Polynomials on non Symmetric Convex Bodies. Mathematica Scandinavica, 105 (1). pp. 147-160. ISSN 0025-5521

[img] PDF
Restringido a Sólo personal autorizado del repositorio

466kB

URL Oficial: http://www.renyi.hu/~revesz/MunozReveszSeoane.pdf


URLTipo de URL
http://www.mscand.dk/Institución


Resumen

If Delta stands for the region enclosed by the triangle in R(2) of vertices (0, 0), (0, 1) and (1, 0) (or simplex for short), we consider the space P((2)Delta) of the 2-homogeneous polynomials on R(2) endowed with the norm given by parallel to ax(2) + bxy + cy(2)parallel to(Delta) := sup{vertical bar ax(2) + bxy + cy(2)vertical bar : (x, y) is an element of Delta} for every a, b, C E R. We investigate some geometrical properties of this norm. We provide an explicit formula for parallel to.parallel to(Delta), a full description of the extreme points of the corresponding unit ball and a parametrization and a plot of its unit sphere. Using this geometrical information we also find sharp Bernstein and Markov inequalities for P((2)A) and show that a classical inequality of Martin does not remain true with the same constant for homogeneous polynomials on non symmetric convex bodies.


Tipo de documento:Artículo
Palabras clave:Convex bodies; extreme points; homogeneous polynomials
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:17013
Depositado:05 Nov 2012 11:37
Última Modificación:25 Nov 2016 12:37

Descargas en el último año

Sólo personal del repositorio: página de control del artículo